# SDR P5CA9600973

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3440330A221
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHEN THROTTLES REDUCED FOR DESCENT, OIL QUANTITY DROPPED TO ZERO AND PRESSURE DROPPED TO 30 PSI OIL PRESSURE STAYED ABOVE 20 PSI REST OF FLIGHT, AFTER ENGINE SHUT DOWN IAW ALTERNATE PROCEDURES.  AFTER SHUT DOWN OIL QUANTITY CAME BACK TO 4.2 GALLONS.  RESTARTED OIL PRESSURE OK 44 PSI, THEN OIL QUANTITY DROPPED TO 1 GALLON PRESSURE FLUCTUATED 34 TO 39 PSI.  MOTORED ENGINE OIL TANK SERVICED WITH 2 QUARTS OF OIL, CHECKED OIL FILTER, NO CONTAMINATION.  CHECKED CHIP DETECTORS, NO CONTAMINATION.  REPLACED OIL PRESSURE TRANSMITTER PRECAUTIONARY PER M/M 79-31-00.  RUNUP AND ALL PARAMETERS NORMAL PER M/ M 71-00-00.  POLAR REPLACED ENGINE LATER DUE TO REPEAT OF PROBLEM.
